MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LINR, NTRL, 36MM ID, GROUP 4 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LINR, NTRL, 36MM ID, GROUP 4 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number NV GXL LINR, NTRL, 36MM ID, GROUP 4 CUPS
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Failure of Implant (1924); Osteolysis (2377)
Date of Event 12/07/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section d10: concomitant products.Crown cup,cluster-hole gr.60 (cat# 180-01-60 / serial# (b)(6).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported by the germany competent authorities and as part of the manufacturer's recall campaign, the male patient presented himself for a check-up of the device implanted in 2012 hip prosthesis on the right.The x-ray control showed a clear decentering of the prosthetic head and unusually large osteolysis in the acetabulum as a sign of inlay wear.In the supplementary ct examination also revealed partial cortical destruction of the inner wall of the pelvis.During the audit surgery on (b)(6) 2023, patient required a socket change to competitor¿s devices.As part of the replacement operation, the curettage and filling of the cyst in the socket using allogeneic spongiosa and the replacement of the prosthetic head.The explants are currently in the laboratory doctor's office for microbiological examination using sonication.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported may have been due to a combination of the risk factors specified in an hhe and/or from being implanted for over 10 years which led to prosthesis wear and osteolysis.However, this cannot be confirmed because the component was not returned for evaluation and radiographs were not provided.
 
Additional Manufacturer Narrative
After additional review of information and an update to the investigation, the following sections g1, g3, g6, h1, h2, and h6 have been updated accordingly.

Brand Name
NV GXL LINR, NTRL, 36MM ID, GROUP 4 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
MDR Report Key18468442
Report Number1038671-2024-00039
Device Sequence Number17940140
Product Code JDI
UDI-Device Identifier10885862022240
UDI-Public10885862022240
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/07/2013
Device Model NumberNV GXL LINR, NTRL, 36MM ID, GROUP 4 CUPS
Device Catalogue Number130-36-54
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer04/11/2024
11/01/2024
Initial Report FDA Received Date01/08/2024
Supplement Report FDA Received Date04/23/2024
11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/11/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1729-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale